# SDR CALA9801580

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 970-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND .5 TO 1 INCH CRACKS IN INTERCOSTAL UPPER ANGLE AT FS 970 TO 990, BL 0.  THE ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-30-2.
